# SDR SWAA2022051194596

- Difficulty date: April 15, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 50,096 hours, 25,534 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194CL HAS A DELAMINATED DENT ON THE OUTER SKIN. (MARKED) / [01] IDENTIFIED PART AND MATERIAL IAW SRM 53-60-70-0I-1; FIGURES 1-2; TABLE 3; ITEM [6]. FOUND DAMAGE TO BE WITHIN ALLOWABLE DAMAGE LIMITS IAW SRM 53-60-70-1A-1 PAR 4.A (4) BUT WILL ACCOMPLISH A PERMANENT REPAIR DURING THIS 16Y MAINTENANCE CHECK. PERMANENT REPAIR WILL BE ACCOMPLISHED IAW SRM 51-70-05-2R-2 AS DIRECTED PER SRM 53-60-70-2R-1 PAR 4.B (1) AND TABLE 201.;[02] DETERMINED EXTENT OF DAMAGE VIA VISUAL METHOD. REMOVED DAMAGED AND CONTAMINATED OUTER SURFACE FIBERGLASS SKIN PLIES AND FULL DEPTH OF HONEYCOMB CORE TO A SIZE OF 2 INCHES IN DIAMETER. PREPARED REPAIR AREA FOR REPAIR AND CLEANED. WORK ACCOMPLISHED IAW SRM 51-70-05-2R-2 PAR 4.A-C.;[06] CURED AND SANDED POTTING COMPOUND AND CLEANED REPAIR AREA. FABRICATED AND INSTALLED REPAIR PLIES USING FIBERGLASS BMS 8-79; CLASS 3; STYLE 120; LOT# 1489137-1 AND FILM ADHESIVE BMS 5-129; TYPE 2; GRADE 5; LOT# 1482238-1.  WORK ACCOMPLISHED IAW SRM 51-70-05-2R-2 PAR 4.D+F-G AND SRM 51-70-05-2R-11 PAR 4.B-E.;[
